# SDR DL757990882

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Punctured
- Location: Bs 610-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 610-630, STRG 17L-18L, SKIN PUNCTURE REPAIR.  THE FUSELAGE SKIN BETWEEN FS 610 AND 630 AND BETWEEN STRINGER 17L AND 18L WAS CRACKED/PUNCTURED BY A JETWAY.  THE DAMAGE    WAS CUTOUT OF THE SKIN WITH A 19 BY 4 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B757 SRM 53-00-01, FIG 204 AND DOCUMENTED PER ER/A 367215-14, REV A.
